MAUDE Adverse Event Report: EXERGEN CORPORATION EXERGEN TEMPORAL SCANNER; THERMOMETER, ELECTRONIC, CLINICAL

EXERGEN CORPORATION EXERGEN TEMPORAL SCANNER; THERMOMETER, ELECTRONIC, CLINICAL
Model Number TAT5000
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/18/2018
Type of Reportable Event Malfunction
Event or Problem Description
Vital signs taken, temperature recorded of 103.1 and medicated with prn order.Discovered later that the thermometer was reading inadequately on all patients.Called biomed to take equipment.When tested with calibrated tester the thermometer was found to be off by 1 degree fahrenheit.Accuracy is +/-.2 degrees fahrenheit.Device will be returned to manufacturer for exchange.

Brand Name
EXERGEN TEMPORAL SCANNER
Common Device Name
THERMOMETER, ELECTRONIC, CLINICAL
Manufacturer (Section D)
EXERGEN CORPORATION
400 pleasant street
watertown MA 02472
MDR Report Key7909499
Report Number7909499
Device Sequence Number19182344
Product Code FLL
UDI-Device Identifier10834098000089
UDI-Public(01)10834098000089
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/20/2018
Report Date (Section F) 09/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTAT5000
Device Catalogue Number124275, 124276, 124275-R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2018
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/26/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA09/20/2018